- -

Imposing Dirichlet boundary conditions in hierarchical Cartesian meshes by means of stabilized Lagrange multipliers

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Imposing Dirichlet boundary conditions in hierarchical Cartesian meshes by means of stabilized Lagrange multipliers

Mostrar el registro completo del ítem

Tur Valiente, M.; Albelda Vitoria, J.; Nadal Soriano, E.; Ródenas García, JJ. (2014). Imposing Dirichlet boundary conditions in hierarchical Cartesian meshes by means of stabilized Lagrange multipliers. International Journal for Numerical Methods in Engineering. 98(6):399-417. doi:10.1002/nme.4629

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/80839

Ficheros en el ítem

Metadatos del ítem

Título: Imposing Dirichlet boundary conditions in hierarchical Cartesian meshes by means of stabilized Lagrange multipliers
Autor:
Entidad UPV: Universitat Politècnica de València. Centro de Investigación en Tecnología de Vehículos - Centre d'Investigació en Tecnologia de Vehicles
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería del Diseño - Escola Tècnica Superior d'Enginyeria del Disseny
Fecha difusión:
Resumen:
[EN] The use of Cartesian meshes independent of the geometry has some advantages over the traditional meshes used in the finite element method. The main advantage is that their use together with an appropriate hierarchical ...[+]
Palabras clave: Dirichlet boundary conditions , Lagrange multipliers , Stabilization , Immersed boundary method , Cartesian grid
Derechos de uso: Reserva de todos los derechos
Fuente:
International Journal for Numerical Methods in Engineering. (issn: 0029-5981 ) (eissn: 1097-0207 )
DOI: 10.1002/nme.4629
Editorial:
Wiley
Versión del editor: http://dx.doi.org/10.1002/nme.4629
Código del Proyecto: info:eu-repo/grantAgreement/EC/FP7/289361
Descripción: This is the pre-peer reviewed version of the following article: Tur, M., Albelda, J., Nadal, E. and Ródenas, J. J. (2014), Imposing Dirichlet boundary conditions in hierarchical Cartesian meshes by means of stabilized Lagrange multipliers. Int. J. Numer. Meth. Engng, 98: 399–417, which has been published in final form at http://dx.doi.org/10.1002/nme.4629 . This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Agradecimientos:
The authors acknowledge the financial support received from the research project DPI2010-20542 of the Ministerio de Economia y Competitividad. Also, we appreciated the financial support of the FPU program (AP2008-01086) ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem